# SDR SWIA202164014

- Difficulty date: December 9, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL600*
- Aircraft serial: 10223
- Aircraft time: 43,669 hours, 28,587 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE ELONGATED HOLES ON THE PRESSURE FLOOR DIAPHRAGM @ FS 801 AND RBL 36 PN SH670-36300-2.    (FILED CLOSED)   REMOVED AND REPLACED PRESSURE FLOOR DIAPHRAGM @ FS 801 AND RBL 36, IN REF. TO SRM 51-42-21, COMPLETED 51-900-1002-SKY AND M-337. REF. CP 23877052 FOR LEAK CHECK.
